# SDR 2004FA0000347

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: General aviation
- Aircraft: N42RK
- Make and model: Beech F33A
- Aircraft serial: CE934
- Aircraft time: 1,151 hours, 1,151 cycles
- Engine: Cont IO520*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 646843
- Part serial: D022878
- Condition: Failed
- Location: Engine
- Part time: 24 hours, 7 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

OVERHAULED GEAR DRIVEN ALTERNATOR REPEATED FAILURE. ALTERNATOR P/N 646843 S/N D022878 WENT TO TWO TIMES FOR REPAIR OR OVERHAUL AND FAILED VERY SOON AFTERWARDS EACH TIME. 25 HOURS FIRST TIME AND .5 HOURS SECOND TIME. FIRST TIME WO NR MW25590 SECOND TIME WO NR MW29610.
